# SDR SWIA202265547

- Difficulty date: April 19, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N296SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000797
- Aircraft time: 7,354 hours, 4,913 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 17039811001
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP FAIRING #2 LINKAGE TO #2 FLAP TRACK SUPPORT CLAMP BUSHING DAMAGED ON REMOVAL DUE TO BEING SEIZED INTO LINKAGE AND FLAP TRACK SUPPORT ATTACHMENT POINT.     (C-CHECK RO 4/29/2022)    REMOVED AND REPLACED ON RACK CLAMP BUSHING ON RH WING FLAP FAIRING #2 LINKAGET TO #2 FLAP TRACK SUPPORT REF, AMM 57-58=23.
